# SDR DALA2019101765960

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 62,424 hours, 23,004 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Overserviced
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUEL COMING OUT OF RT WING VENT. FOUND RIGHT WING OVERSERVICED. TRANSFERRED OUT OF RT WING PER IAW AMM 28-26. A/C OF FOR SERVICE.
